RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Dokl. Akad. Nauk:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Dokl. Akad. Nauk SSSR, 1983, Volume 268, Number 1, Pages 22–26 (Mi dan45837)  

This article is cited in 4 scientific papers (total in 4 papers)

MATHEMATICS

Complex orientations of real algebraic curves with singularities

V. I. Zvonilov

Syktyvkar State University

Full text: PDF file (713 kB)

Bibliographic databases:
UDC: 512.772.1+515.165.4
Presented: Л. Д. Фаддеев
Received: 06.05.1982

Citation: V. I. Zvonilov, “Complex orientations of real algebraic curves with singularities”, Dokl. Akad. Nauk SSSR, 268:1 (1983), 22–26

Citation in format AMSBIB
\Bibitem{Zvo83}
\by V.~I.~Zvonilov
\paper Complex orientations of real algebraic curves with singularities
\jour Dokl. Akad. Nauk SSSR
\yr 1983
\vol 268
\issue 1
\pages 22--26
\mathnet{http://mi.mathnet.ru/dan45837}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=0687917}
\zmath{https://zbmath.org/?q=an:0637.14024}


Linking options:
  • http://mi.mathnet.ru/eng/dan45837
  • http://mi.mathnet.ru/eng/dan/v268/i1/p22

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. O. Ya. Viro, “Progress in the topology of real algebraic varieties over the last six years”, Russian Math. Surveys, 41:3 (1986), 55–82  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    2. V. M. Kharlamov, F. Sottile, “Maximally inflected real rational curves”, Mosc. Math. J., 3:3 (2003), 947–987  mathnet  crossref  mathscinet  zmath
    3. O. Ya. Viro, “Whitney number of closed real algebraic affine curve of type I”, Mosc. Math. J., 6:1 (2006), 211–217  mathnet  crossref  mathscinet  zmath
    4. M. Manzaroli, “Real algebraic curves of bidegree $(5,5)$ on the quadric ellipsoid”, Algebra i analiz, 32:2 (2020), 107–142  mathnet
  • Number of views:
    This page:42
    Full text:25

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020